Second Order Balanced Truncation.

Chahlaoui, Younes and Lemonnier, Damien and Vandendorpe, Antoine and Van Dooren, Paul (2004) Second Order Balanced Truncation. Linear Algebra and its Applications, 415 (2-3). pp. 373-384. ISSN 0024-3795

[img] PDF
ChahlaouiLVV03.pdf
Restricted to Repository staff only

Download (152kB)

Abstract

We consider second-order linear time-invariant systems. The objective of this paper is to present a new method for constructing a reduced system by preserving the second-order structure of the original system. This new model reduction method uses a variant of the wellknown balanced truncation technique applied to second-order gramians. We also compare it with another existing technique.

Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 15 Linear and multilinear algebra; matrix theory
MSC 2010, the AMS's Mathematics Subject Classification > 65 Numerical analysis
MSC 2010, the AMS's Mathematics Subject Classification > 93 Systems theory; control
Depositing User: Dr Younes Chahlaoui
Date Deposited: 10 Feb 2008
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/1033

Actions (login required)

View Item View Item